# SDR SWAA2022021500451

- Difficulty date: June 27, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 63,466 hours, 37,367 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Asd Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT SERVICE DOOR MOP SILL; UPPER SURFACE; B.S. 947-997. / REMOVED AND REPLACED AFT SERVICE DOOR MOP SILL IAW SRM 51-40-02 AND DWG 147A8540 88324U 03JUL18
